MAUDE Adverse Event Report: MAINSTAY MEDICAL LIMITED REACTIV8; REACTIV8 IMPLANTABLE STIMULATION LEAD

MAINSTAY MEDICAL LIMITED REACTIV8; REACTIV8 IMPLANTABLE STIMULATION LEAD
Model Number 8145
Medical Device Problem Code Failure to Conduct (1114)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient was unable to start therapy.There was no patient harm or injury.The clinical specialist confirmed that all impedance values were high or out-of-range.As a result, revision surgery was scheduled.The post-initial implant imaging review determined that the left lead was out-of-range (oor) due to a lateral entry point, which likely contributed to significant mechanical fatigue and subsequent lead fracture.During the revision procedure, it was determined that the left lead was fractured.The physician attempted to remove the severed left lead; however, the lead was firmly adherent.During extraction efforts, the lead fractured further.As a result, the distal tip of the left lead could not be retrieved and remains inside the patient.The physician elected to leave the retained lead fragments in place and proceeded with implantation of a new lead.No explant release tool was used during the lead removal attempt.Following the lead revision, the reactiv8 system was activated to allow the patient to initiate bilateral stimulation (when initiated by the patient).The defective lead was discarded at the facility, and therefore, no actual device evaluation could be performed.The device history record was reviewed.No relevant nonconformances were found.
 
Additional Manufacturer Narrative
Mml # (b)(4).

Brand Name
REACTIV8
Common Device Name
REACTIV8 IMPLANTABLE STIMULATION LEAD
Manufacturer (Section D)
MAINSTAY MEDICAL LIMITED
clonmel house, forster way
swords, co. dublin K67F2 K3
EI  K67F2K3
Manufacturer Contact
liza dominguez
2159 india street
suite 200
san diego, CA 92101
6192063331
MDR Report Key25452856
Report Number3021520203-2026-00067
Device Sequence Number18331216
Product Code QLK
UDI-Device Identifier05391527772064
UDI-Public01053915277720641123031317260301
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P190021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number8145
Device Catalogue Number8145
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2026
Supplement Date Received by Manufacturer06/09/2026
Initial Report FDA Received Date06/10/2026
Supplement Report FDA Received Date06/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age35 YR
Patient SexFemale
Patient Weight70 KG
Patient RaceWhite